# SDR KC8A201303250001

- Difficulty date: March 20, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N72CK
- Make and model: Lear 35A
- Aircraft serial: 165
- Aircraft time: 19,147 hours, 12,126 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Casting
- Part number: 12235027
- Part serial: 0000
- Condition: Cracked
- Location: Rt Wing
- Part time: 19,147 hours, 12,126 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION,  CRACKS WERE FOUND ON THE RIGHT TIP TANK UPPER AND LOWER FORWARD ATTACH CASTING.  REPAIRED.
